| Model Number |
2C8546 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a "8mmx3mm hole" was found in the tubing of a continu-flo solution set resulting in a leak.The location of the hole was between the second and third luer locks (clearlink) resulting in a leak.The issue was identified during priming.There was no patient involvement associated with this event.No additional information is available at this time.